Journal of Operational Research and Its Applications ( Applied Mathematics ) - Lahijan Azad University
Journal of Applied Mathematics - Lahijan Azad University
Fri, Apr 4, 2025
|
فارسی
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims& Scopes
Journal News
Staff
Articles archive
All Issues
Current Issue
Browse by Authors
Browse by Keywords
For Authors
Call for Papers
Submission Instruction
Submission Form
For Reviewers
Reviewers Section
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Volume 7, Issue 2 (5-2010)
jor 2010, 7(2): 79-90
|
Back to browse issues page
Download citation:
BibTeX
|
RIS
|
EndNote
|
Medlars
|
ProCite
|
Reference Manager
|
RefWorks
Send citation to:
Mendeley
Zotero
RefWorks
یک روش برای حل دستگاه معادلات خطی منفرد. jor 2010; 7 (2) :79-90
URL:
http://jamlu.liau.ac.ir/article-1-154-en.html
یک روش برای حل دستگاه معادلات خطی منفرد
Abstract:
(10102 Views)
This article has no abstract.
Full-Text
[DOC 514 kb]
(12318 Downloads)
Type of Study:
Research
| Subject:
General
Received: 2011/03/16 | Published: 2010/05/15
Add your comments about this article : Your username or Email:
Rights and permissions
This work is licensed under a
Creative Commons Attribution-NonCommercial 4.0 International License
.